L₂-cohomology of algebraic varieties

Book Section (Chapter)

Duke Authors

Cited Authors

  • Saper, L

Cited Editors

  • Satake, I

Published Date

  • 1991

Volume / Issue

  • 1 /

Book Title

  • Proceedings of the International Congress of Mathematicians, August 21-29, 1990, Kyoto

Start / End Page

  • 735 - 746

Published By

Place of Publication

  • New York

International Standard Book Number 10 (ISBN-10)

  • 0387700471

International Standard Book Number 13 (ISBN-13)

  • 9780387700472